Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Limit sets in normed linear spaces

Tom 147 / 2017

Włodzimierz J. Charatonik, Alicja Samulewicz, Roman Wituła Colloquium Mathematicum 147 (2017), 35-42 MSC: Primary 54F15, 46B20; Secondary 40A05, 40A25. DOI: 10.4064/cm6868-5-2016 Opublikowany online: 21 November 2016

Streszczenie

The sets of all limit points of series with terms tending to 0 in normed linear spaces are characterized. An immediate conclusion is that a normed linear space $(X,\| \cdot \| )$ is infinite-dimensional if and only if there exists a series $\sum x_n$ of terms of $X$ with $x_n\to 0$ whose set of limit points contains exactly two different points of $X$. The last assertion could be extended to an arbitrary (greater than 1) finite number of points.

Autorzy

  • Włodzimierz J. CharatonikDepartment of Mathematics and Statistics
    Missouri University of Science and Technology
    Rolla, MO 65409, U.S.A.
    e-mail
  • Alicja SamulewiczInstitute of Mathematics
    Faculty of Applied Mathematics
    Silesian University of Technology
    Kaszubska 23
    44-101 Gliwice, Poland
    e-mail
  • Roman WitułaInstitute of Mathematics
    Faculty of Applied Mathematics
    Silesian University of Technology
    Kaszubska 23
    44-101 Gliwice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek